# SDR 2024FA0000959

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 22,049 hours, 73,276 cycles
- Engine: Allsn 250C20B
- Engine time: 20,891 hours, 8,989 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Part serial: CAE270419
- Condition: Making Metal
- Location: Zone 100
- Part time: 20,891 hours, 8,989 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED AN ENGINE CHIP LIGHT DURING LANDING. ENGINE REMOVED FROM AIRCRAFT FOR FURTHER INVESTIGATION.
